# SDR YENA2024011200038

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 66,329 hours, 23,278 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#1468, PBI-HPN. (AIRCRAFT DIVERTED TO SYR) 'MODERTAE TO SEVER TURBULANCE ON APPROACH TO HPN FLAP OVERSPEED REQUIRES INSPECTION; PERFORMED FLAP OVERSPEED INSP IAW AMM 05-51-13. NO DEFECTS FOUND PER MCC LOUIS.'
